# SDR REXA2016053100961

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,525 hours, 12,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION, FLIGHT ATTENDANT NOTIFIED THAT ROW 13 EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE.  FOUND BATTERY PACK NR 5 WILL NOT TAKE A CHARGE.  REMOVED CEILING PANEL & BATTERY PACK NR 5 IAW AMM 33-51-17.  NR 5 BATTERY PACK INOPERATIVE.  R & R BATTERY PACK PS 38, NO FIX.  R & R BATTERY PACK PS 37 IAW JC 33-900-701.  OPS CHECKED GOOD.    INSTALLED ORIGINAL BATTERY PACK AT PS 38.  OPS CHECKED GOOD IAW AMM 33-51-17.
